Random greedy triangle-packing beyond the 7/4 barrier

Tom Bohman, Alan Frieze, Eyal Lubetzky

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)477-488
JournalJournal of Combinatorics
Volume1
Issue number3-4
StatePublished - 2010

Cite this

Random greedy triangle-packing beyond the 7/4 barrier. / Bohman, Tom; Frieze, Alan; Lubetzky, Eyal.

In: Journal of Combinatorics, Vol. 1, No. 3-4, 2010, p. 477-488.

Research output: Contribution to journalArticle

Bohman, T, Frieze, A & Lubetzky, E 2010, 'Random greedy triangle-packing beyond the 7/4 barrier', Journal of Combinatorics, vol. 1, no. 3-4, pp. 477-488.
Bohman, Tom ; Frieze, Alan ; Lubetzky, Eyal. / Random greedy triangle-packing beyond the 7/4 barrier. In: Journal of Combinatorics. 2010 ; Vol. 1, No. 3-4. pp. 477-488.
@article{6bb29eec819642b5b1dcd90495deb7ae,
title = "Random greedy triangle-packing beyond the 7/4 barrier",
author = "Tom Bohman and Alan Frieze and Eyal Lubetzky",
year = "2010",
language = "English (US)",
volume = "1",
pages = "477--488",
journal = "Journal of Combinatorics",
number = "3-4",

}

TY - JOUR

T1 - Random greedy triangle-packing beyond the 7/4 barrier

AU - Bohman, Tom

AU - Frieze, Alan

AU - Lubetzky, Eyal

PY - 2010

Y1 - 2010

M3 - Article

VL - 1

SP - 477

EP - 488

JO - Journal of Combinatorics

JF - Journal of Combinatorics

IS - 3-4

ER -